The last couple of days ago I noticed I wasn't urinating very much could this be because of the calcium? I stopped taking it yesterday and drinking a lot of water. ankles swollen a little, not much. I'm 71 years old and very nervous about this. My Dr wont be in till Monday, is it ok to just drink a lot of water and wait till Monday to call? She increased the calcium because I'm getting osteopenia thanks Marti
Hi Martí. Calcium and vitamin D won't do this. No exercise, salty food and a diet change might. So can an increased stress on your heart. The advice my doctor gives is if it is really frightening one, go to the ER. If it is uncomfortable but tolerable wait for Monday. If it is bleeding, fainting or stabbing pain, call an ambulance. What do you think? Be careful that anxiety doesn't talk you into fear. Think it through. Ok?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 1 answer
Posted 25 Feb 2010 • 1 answer
Posted 26 Jul 2010 • 1 answer
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
Posted 17 Nov 2013 • 1 answer
Posted 15 Oct 2017 • 0 answers